MathSciNet Relay Station
MathSciNet bibliographic data
MR694372 (85f:42019) 42A45 (42A38)
Lau, Ka-Sing Extension of Wiener's Tauberian identity and multipliers on the Marcinkiewicz space. Trans. Amer. Math. Soc. 277 (1983), no. 2, 489–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement